# SDR IPXA2M76153

- Difficulty date: October 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062520
- Part serial: ATI518
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT INBD FLAP VANE LOWER SURFACE HAS MULTIPLE DENTS.  REPAIRED  RT INBD FLAP VANE IAW EA-011-5753-01-A4362 REV IR AND EO MD11-5750-49006-B.
